MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA STEMMED CEMENTED TIBIAL COMPONENT LEFT SIZE E; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA STEMMED CEMENTED TIBIAL COMPONENT LEFT SIZE E; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a5, b4, b5, b6, b7, g3, g6, h2, h6, h11.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address aseptic tibial loosening accompanied by pain and instability approximately six (6) years post-operatively.Initial operative notes noted no intraoperative complications.Revision operative notes noted the tibial tray was completely loose.No intraoperative complications were noted.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona posterior stabilized articular surface left 14mm catalog #: 42512400714 lot #: 63960898, persona cemented all poly patella 32mm catalog #: 42540000032 lot #: 64245544, persona posterior stabilized standard femoral component left size 7 catalog #: 42500606201 lot #: 63947714.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address aseptic tibial loosening approximately six (6) years post-operatively.Attempts have been made, however, no additional information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Medical records provided confirmed the patient was revised to address tibial component loosening.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA STEMMED CEMENTED TIBIAL COMPONENT LEFT SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21558164
Report Number3007963827-2025-00078
Device Sequence Number14546621
Product Code JWH
UDI-Device Identifier00889024471054
UDI-Public(01)00889024471054(17)280831(10)64074570
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K122765
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532007101
Device Lot Number64074570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer03/13/2025
07/08/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/02/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight151 KG
Patient EthnicityNon Hispanic
Patient RaceWhite